MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER

STRYKER NEUROVASCULAR CORK SURPASS EVOLVE 4.5MM X 15MM - PMAS; INTRACRANIAL ANEURYSM FLOW DIVERTER
Catalog Number FDS45015
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure there was a small ledge on the subject stent and the anatomy was abnormal, so balloon used to confirm full apposition of the subject flow diverter stent.Then during 6 month follow up, the subject stent was fish mouthed or tapered at the end.Patient is planned for balloon angioplasty on (b)(6) 2025.There is no other clinical consequence to the patient due to the reported event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D4 expiration date - added.D4 gtin - added.H4 manufacturing date ¿ added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Additional information provided by the customer indicated the date of the implantation procedure was (b)(6) 2024 (initial), 6 month follow up (b)(6) 2025.Patch testing was not done preoperatively for hypersensitivity reaction.The anatomy was not tortuous.Access was through femoral.The preoperative type, shape, and size of the intracranial aneurysm was paraopthalmic multilobe aneurysm.The size of the flow diverter used for treatment site was 4.5x15 but 4mm would have been more appropriate.A.027in microcatheter was used to advance the flow diverter.There were no anomalies noted to the flow diverter delivery system prior to use.There were no difficulties encountered during preparation/transferring/advancement /implantation of the subject device, that could have contributed to reported issue.The flow diverter was not recaptured/resheathed back during the procedure.The flow diverter was confirmed to be fully deployed under fluoroscopy during the procedure.The flow diverter fully apposed to the vessel wall when it was deployed.The physician does not allege any malfunction of any device for this procedure.A balloon was used to fully open the flow diverter as there was a small ledge and the anatomy was abnormal so it was just to confirm full apposition.The balloon details are 4x7 super compliant.The issue was noted 6 month follow up angioplasty, fish mouth on proximal end.The patient was not affected as a result of the event.There was an adverse consequence (patient or user impact/affected) related to this issue, intervention to open proximal end by balloon angioplasty is scheduled for 3/5.The patient is kept on brilinta/plavix due to the reported events.There was no surgical delay due to this event.The changes noted to the vessel wall at implantation site were the aneurysm healed but vessel became dysplastic.The changes observed in the size or shape of the aneurysm during follow-up was that the aneurysm is gone.The fish mouthing was narrowing of the vessel luminal diameter due to tapering of the flow diverter at the end.The percentage stenosis was present was 76-100%.In the physician¿s opinion, the reason for the issue was anatomy/ device related.It should be noted the percentage stenosis present was major at 76-100%.The precautions section of the dfu indicates ¿experience with endovascular implants indicates that there is a risk of stenosis.Subsequent stenosis may require dilatation of the vessel segment containing the device.¿ it is most probable that the percentage of stenosis present contributed to the reported event, therefore an assignable cause of procedural factors will be assigned to the reported ¿stent tapering¿ and ¿stent failed/unable to open¿ as the issue is associated with a product that meets stryker design and manufacture specifications and was used in according with the dfu but due to procedural and/or anatomical factors during use, the product performance was limited.

Brand Name
SURPASS EVOLVE 4.5MM X 15MM - PMAS
Common Device Name
INTRACRANIAL ANEURYSM FLOW DIVERTER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key21610659
Report Number3008881809-2025-00141
Device Sequence Number12743216
Product Code OUT
UDI-Device Identifier07613327375244
UDI-Public(01)07613327375244(17)250530(10)23673624
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P170024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/30/2025
Device Catalogue NumberFDS45015
Device Lot Number23673624
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
XT27 MICROCATHETER (STRYKER)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age41 YR
Patient SexFemale